U.S. doctors online nowAsk doctors free
Silver Spring, MD
A 20-year-old female asked:

If i got injected with steroid just once for a infection that it still make me gain weight?? or vision problems ? or bloat? it was betamethasone

1 doctor answer1 doctor weighed in
Dr. Richard Bensinger
Ophthalmology 53 years experience
Not to worry: Although these can be side effects of chronic use of steroid, one injection as you have described will do none of these things. Hopefully the injection helped whatever you were treating.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.